# SDR SIMA20140529013

- Difficulty date: May 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 38,923 hours, 32,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520552003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE HAIL DAMAGE EVENT.  REPLACE RT CTR FUSELAGE 1.  R & R RT CTR FUSELAGE 1 IAW SRM 51-40-02.
